# SDR 0200296624

- Difficulty date: January 21, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- Aircraft time: 87,120 hours, 14,644 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "H" check found crack on NBR 3 pylon inboard skin lower left side at nacelle station 175. Repaired per EA 66-187314.
